# SDR CALA2017081402637

- Difficulty date: October 11, 2016
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 85,615 hours, 20,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362409
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOORBEAM HAS SURFACE CORROSION AT BS 324, RBL 55-60.   INSTALLEDTHE FLOORBEAM UPPER TEE AND STRAPS REPAIR BETWEEN RBL 20 AND RBL 60 IAW SRM 53-10-08,  FIG 201.
